Annual Meeting, Athens, GA
April 16-18, 2009



Final Program & Schedule

SEAALL meeting logo

Program Descriptions

Registration form

 

Schedule

HGI - Hilton Garden Inn     CCF - Classic Center Foundry Building (map)
Thursday, April 16
7:00 - 9:00 Registration for Institute and Annual Meeting HGI
8:30 - 3:30 SEAALL Institute
HGI
12:00 - 6:00 Registration for Annual Meeting CCF - Lower level
2:00 - 4:30 Bus tour of UGA & Libraries
Shuttle bus pick-up at Hilton
 
2:00 - 3:00 COSELL Membership Meeting HGI - Oak Boardroom
3:00 - 4:00 COSELL Roundtable Meeting
Topic: Doing Something with Nothing
HGI - Oak Boardroom
4:00 - 5:00 SEAALL Executive Board Meeting
HGI - Oak Boardroom
6:00 pm Buses begin leaving Hilton Garden Inn, also pick-up at Holiday Inn  
6:30 - 8:00 Opening reception at State Botanical Garden.
View the menu
 
 
Friday, April 17
7:15 - 8:00 Shuttle from Holiday Inn to CC  
7:45 - 6:00 Registration for Annual Meeting CCF - Lower level
8:00 - 8:30

Breakfast & Welcome remarks
 • Dean Rebecca White

CCF - Oconee Room
8:30 - 9:30 SEAALL Business Meeting CCF - Oconee Room
8:00 - 5:00 Placement Committee services HGI - Oak Boardroom
8:30 - 12:00 Exhibit Hall open CCF - Willow Room
9:45 - 10:45 Keynote Speaker - Dr. Michael A. Covington CCF - Empire Room
10:45 - 11:15 Exhibit Hall break CCF - Willow Room
11:15 - 12:15 Programs A1, A2, A3 (60 minutes) CCF
Program A1 Cypress I
Program A2 High Shoals I
Program A3 High Shoals II
12:30 - 1:45 LUNCH
 • Special Guest Mayor Heidi Davison
CCF - Oconee Room
1:30 - 5:00 Exhibit Hall open CCF - Willow Room
1:45 - 3:00 Programs B1, B2, B3 (75 minutes) CCF
Program B1 Cypress I
Program B2 High Shoals II
Program B3 High Shoals I
3:00 - 3:30 Exhibit Hall break CCF - Willow Room
3:30 - 4:45 Programs C1, C2 (75 minutes) or C3a (30 minutes) - 15 minute break - C3b (30 minutes) CCF
Program C1 Cypress I
Program C2 High Shoals I
Program C3 High Shoals II
4:45 - Enjoy Athens - check Visiting Athens & Tours pages  
5:00 - Walking tours of the UGA Law Library  
5:00 - 5:30 Shuttle from CC to Holiday Inn  
6:00 - 8:00 Happy hour with the UGA librarians The Globe (downtown Athens)
see the Restaurant and Entertainment maps
     
Saturday, April 18
7:15 - 8:00 Shuttle from Holiday Inn to CC  
7:45 - 11:00 Registration for Annual Meeting CCF - Lower level
8:00 - 9:00 Breakfast
 • Drawing for Moser chair and Calkin print
CCF - Oconee Room
8:00 - 12:00 Exhibit Hall open CCF - Willow Room
8:00 - 12:00 Placement Committee services HGI - Oak Boardroom
9:00 - 9:30 Programs D1, D2, D3 CCF
Program D1 High Shoals II
Program D2 High Shoals I
Program D3 Cypress I
9:40 - 10:40 Plenary Speaker - Dr. Jay Hakes CCF - Empire Room
10:40 - 11:00 Break CCF - Willow Room
11:00 - 12:15 Programs E1, E2 (75 minutes), E3 (60 minutes) CCF
Program E1 Cypress I
Program E2 High Shoals II
Program E3 High Shoals I
12:30 - 1:00 Shuttle from CC to Holiday Inn  
1:00 Walking tours of the UGA Law Library  
     

Program Descriptions




Contact the SEAALL 2009 Annual Meeting Planning Committee by  E-mail or phone  (706) 542-5083


©2008 Southeastern Chapter, American Association of Law Library  All rights reserved